MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1
Model Number HAMILTON-T1
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The t1 switched off suddenly while transferring patient from icu to another ward, the patient nearly die.Patient was using the t1 from several days before to 21-oct.Time of incidence was around 12:00 noon 21-oct.According to nurses, 15 minutes after transport, the t1 suddenly switched off.Nurses checked whether battery was securely attached to t1, and also plug and unplug.Therefore in the event log it shows the battery connect and disconnect.After that they continue using, and the t1 turned off several times during transport (not only one time).
 
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems no, 2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device shut down during ventilation of a patient due to the missing battery cap.The root cause was determined to be improper maintenance.In consequence the battery cap was installed as intended.There was potential patient harm.The patient nearly died; more information was not provided.

Brand Name
HAMILTON MEDICAL AG
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, graubuenden 7402
SZ  7402
Manufacturer Contact
andre sonnenberg
via crusch 8
bonaduz, graubuenden 7402
SZ   7402
MDR Report Key18719953
Report Number3001421318-2024-42709
Device Sequence Number4342501
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHAMILTON-T1
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown